Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Note on Automorphism Groups of Algebraic Number Fields

M. Fried
Proceedings of the American Mathematical Society
Vol. 80, No. 3 (Nov., 1980), pp. 386-388
DOI: 10.2307/2043724
Stable URL: http://www.jstor.org/stable/2043724
Page Count: 3
  • Get Access
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Note on Automorphism Groups of Algebraic Number Fields
Preview not available

Abstract

For any finite group $G$ the paper gives an explicit and simple construction of (not necessarily Galois) algebraic extensions of $\mathbf{Q}$ having their full automorphism group equal to $G$.

Page Thumbnails

  • Thumbnail: Page 
386
    386
  • Thumbnail: Page 
387
    387
  • Thumbnail: Page 
388
    388